Skip to main content

Research Repository

Advanced Search

Bases for cluster algebras from orbifolds

Felikson, A.; Tumarkin, P.

Bases for cluster algebras from orbifolds Thumbnail



We generalize the construction of the bracelet and bangle bases defined in [36] and the band basis defined in [43] to cluster algebras arising from orbifolds. We prove that the bracelet bases are positive, and the bracelet basis for the affine cluster algebra of type Cn(1) is atomic. We also show that cluster monomial bases of all skew-symmetrizable cluster algebras of finite type are atomic.


Felikson, A., & Tumarkin, P. (2017). Bases for cluster algebras from orbifolds. Advances in Mathematics, 318, 191-232.

Journal Article Type Article
Acceptance Date Jul 26, 2017
Online Publication Date Aug 2, 2017
Publication Date Oct 1, 2017
Deposit Date Apr 4, 2016
Publicly Available Date Aug 2, 2018
Journal Advances in Mathematics
Print ISSN 0001-8708
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 318
Pages 191-232
Public URL
Related Public URLs


You might also like

Downloadable Citations